MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-44-1011
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Loss of Range of Motion (2032); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by legal notification, the patient had bilateral tkas on (b)(6) 2017.The patient was noted to have some discomfort in the right knee.The patient was screened pre-operatively for infection.Based on clinical history, exam, and laboratory data, there was no concern for infection.Given the patient's persistent pain and recall of her implant, discussion was held regarding revision arthroplasty.The patient's right knee was revised on (b)(6) 2023.An extensive synovectomy of the medial gutter, lateral gutter, suprapatellar pouch, and fat pad was performed.The patella was subluxated laterally.The polyethylene insert was removed and there was significant damage.There were free pieces of sheared off polyethylene floating.Additionally the post had significant damage at its anterior aspect.The femoral component was found to be well fixed on the lateral side.On the medial side there was some osteolysis.Using a combination of a revision sawblade as well as osteotome, the femur was removed easily.There is no cement on the back of the femoral implant when it was removed.Cement was removed from the distal femur and canal.Bony inventory after removal of the femoral component revealed aori 2a bone loss.The tibial component was found to be well fixed.Bony inventory after removal of cement of the tibia revealed mild-to-moderate bone loss.All soft tissue around the patellar button was cleared and it was noted to be loose.The patient was transferred to the recovery room in stable condition.
 
Additional Manufacturer Narrative
Pending investigation.Recall: z-0021-2022.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loss of range of motion, patellar loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16732398
Report Number1038671-2023-00673
Device Sequence Number17810856
Product Code JWH
UDI-Device Identifier10885862173409
UDI-Public10885862173409
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2020
Device Model Number02-012-44-1011
Device Catalogue Number02-012-44-1011
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/22/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale